| Model Number |
1688TC/46 |
| Medical Device Problem Codes |
Over-Sensing (1438); Pacing Problem (1439)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented to the hospital for a generator replacement procedure.Device interrogation prior to the procedure revealed that the right atrial (ra) lead exhibited noise oversensing resulted in false mode switch.The ra lead was capped and replaced on (b)(6) 2026.The patient was in stable condition.